# SDR UPS203816

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM LOWER FLANGE AND SUPPORT STRAP AT STA 900 LBL 25 TO LBL 60 WL 200 AFT SIDE.  REPAIRED IAW SRM 53-10-1, 53-10-8, 51-30-2, 51-10-1.
